MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable Lead

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable Lead
Model Number 4471
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the health care professional (hcp) suspected this pacemaker system exhibited loss of capture (loc) on the right ventricular (rv) channel.Technical services (ts) reviewed the data and noted there was activity on both channels.Ts recommended an in-office interrogation to confirm if there was capture.This rv lead remains in service and no adverse patient effects were reported.

Brand Name
FINELINE II EZ Sterox
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25478172
Report Number2124215-2026-31345
Device Sequence Number21123331
Product Code DTB
UDI-Device Identifier00802526265006
UDI-Public(01)00802526265006(17)230921
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/21/2023
Device Model Number4471
Device Catalogue Number4471
Device Lot Number584237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/17/2026
08/25/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date06/18/2026
09/09/2026
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale